MathSciNet Relay Station
MathSciNet bibliographic data
MR1001488 (90g:60018) 60E07 (46N05 60B11)
Jurek, Zbigniew J. Random integral representations for classes of limit distributions similar to Lévy class $L\sb 0$. II. Nagoya Math. J. 114 (1989), 53–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement